# SDR ASAA2021073135740

- Difficulty date: July 31, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 141A52136
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LANDING STRIP FOR PANEL 211AP HAS CORROSION SPOTS AT STA 268 VBETWEEN LBL 11 THRU RBL 11. GROUNDED - YES. REMOVED CORROISON, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1. REPAIRED AREA IAW EA # 800-53EA-23741W= 1 1/2 O= .050 R= .040 L= 1" D= .010.
